Works matching DE "FREE algebras"
Results: 129
On tolerance lattices of algebras in congruence modular varieties.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 1/2, p. 9, doi. 10.1023/a:1024643815068
- By:
- Publication type:
- Article
Finiteness of the standard basis of a T-ideal containing lie nilpotency of index 4.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 4, p. 530, doi. 10.1007/s10958-013-1480-9
- By:
- Publication type:
- Article
Standard basis in the T-ideal formed by polynomial identities of triangular matrices.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 6, p. 908, doi. 10.1007/s10958-011-0518-0
- By:
- Publication type:
- Article
Algorithmic solvability of the word problem for some varieties of linear quasigroups.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 6, p. 930, doi. 10.1007/s10958-011-0520-6
- By:
- Publication type:
- Article
On T -spaces and relations in relatively free, lie nilpotent, associative algebras.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 6, p. 868, doi. 10.1007/s10958-011-0515-3
- By:
- Publication type:
- Article
Constants of Partial Derivations and Primitive Operations.
- Published in:
- Algebra & Logic, 2017, v. 56, n. 3, p. 210, doi. 10.1007/s10469-017-9441-x
- By:
- Publication type:
- Article
The local structure of groups of triangular automorphisms of relatively free algebras.
- Published in:
- Algebra & Logic, 2012, v. 51, n. 5, p. 425, doi. 10.1007/s10469-012-9202-9
- By:
- Publication type:
- Article
Elementary Equivalence of Derived Structures of Free Semigroups, Unars, and Groups.
- Published in:
- Algebra & Logic, 2004, v. 43, n. 6, p. 408, doi. 10.1023/B:ALLO.0000048829.60182.48
- By:
- Publication type:
- Article
IDEMPOTENTS AND UNITS OF MATRIX RINGS OVER POLYNOMIAL RINGS.
- Published in:
- International Electronic Journal of Algebra, 2017, v. 22, p. 147, doi. 10.24330/ieja.325941
- By:
- Publication type:
- Article
Invariants of symmetric algebras associated to graphs.
- Published in:
- Turkish Journal of Mathematics, 2012, v. 36, n. 3, p. 345, doi. 10.3906/mat-1010-68
- By:
- Publication type:
- Article
On the category of Nelson paraconsistent lattices.
- Published in:
- Journal of Logic & Computation, 2017, v. 27, n. 7, p. 2227, doi. 10.1093/logcom/exx002
- By:
- Publication type:
- Article
On generalizing free algebras for a functor.
- Published in:
- Journal of Logic & Computation, 2013, v. 23, n. 3, p. 645, doi. 10.1093/logcom/exs016
- By:
- Publication type:
- Article
MODULES THAT HAVE A WEAK RAD-SUPPLEMENT IN EVERY EXTENSION.
- Published in:
- Journal of Science & Arts, 2018, v. 18, n. 3, p. 611
- By:
- Publication type:
- Article
SELECTED PROBLEMS AND RESULTS OF TOPOLOGICAL ALGEBRA.
- Published in:
- ROMAI Journal, 2013, v. 9, n. 1, p. 1
- By:
- Publication type:
- Article
ON $\alpha $-LIKE RADICALS OF RINGS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2013, v. 88, n. 2, p. 331, doi. 10.1017/S0004972712000895
- By:
- Publication type:
- Article
AUTOMORPHISM GROUPS OF SQUARES AND OF FREE ALGEBRAS.
- Published in:
- International Journal of Algebra & Computation, 2007, v. 17, n. 3, p. 461, doi. 10.1142/S0218196707003615
- By:
- Publication type:
- Article
AUTOMORPHIC EQUIVALENCE PROBLEM FOR FREE ASSOCIATIVE ALGEBRAS OF RANK TWO.
- Published in:
- International Journal of Algebra & Computation, 2007, v. 17, n. 2, p. 221, doi. 10.1142/S0218196707003573
- By:
- Publication type:
- Article
Ascending Chain Conditions in Free Baxter Algebras.
- Published in:
- International Journal of Algebra & Computation, 2002, v. 12, n. 4, p. 601, doi. 10.1142/S0218196702001152
- By:
- Publication type:
- Article
Stable Equivalence Problems for Free Algebras with the Nielsen-Schreier Property.
- Published in:
- International Journal of Algebra & Computation, 2001, v. 11, n. 6, p. 779, doi. 10.1142/S0218196701000747
- By:
- Publication type:
- Article
On the Colength of a Variety of Lie Algebras.
- Published in:
- International Journal of Algebra & Computation, 1999, v. 9, n. 5, p. 483, doi. 10.1142/S0218196799000291
- By:
- Publication type:
- Article
Algebraization of logics defined by literal-paraconsistent or literal-paracomplete matrices.
- Published in:
- Mathematical Logic Quarterly, 2008, v. 54, n. 2, p. 153, doi. 10.1002/malq.200710021
- By:
- Publication type:
- Article
Bounded BCK-algebras and their generated variety.
- Published in:
- Mathematical Logic Quarterly, 2007, v. 53, n. 2, p. 206, doi. 10.1002/malq.200610040
- By:
- Publication type:
- Article
Free Algebras in Certain Varieties of Distributive Pseudocomplemented De Morgan Algebras.
- Published in:
- Mathematical Logic Quarterly, 1998, v. 44, n. 4, p. 553, doi. 10.1002/malq.19980440414
- By:
- Publication type:
- Article
On the predecessor relation in abstract algebras.
- Published in:
- Mathematical Logic Quarterly, 1993, v. 39, n. 1, p. 492, doi. 10.1002/malq.19930390152
- By:
- Publication type:
- Article
Free Finitely Generated Linear Hilbert Algebras with Supremum.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2017, v. 29, n. 1-2, p. 135
- By:
- Publication type:
- Article
On Some Extremal Varieties of Associative Algebras.
- Published in:
- Mathematical Notes, 2005, v. 78, n. 3/4, p. 503, doi. 10.1007/s11006-005-0150-8
- By:
- Publication type:
- Article
Bounds for the Dimension of Lie Algebras.
- Published in:
- Journal of Mathematical Extension, 2019, v. 13, n. 4, p. 231
- By:
- Publication type:
- Article
Polynomials with exponents in compact convex sets and associated weighted extremal functions - fundamental results.
- Published in:
- Annales Polonici Mathematici, 2024, v. 133, n. 1, p. 37, doi. 10.4064/ap240223-4-10
- By:
- Publication type:
- Article
Transparency of Skew Polynomial Ring Over a Commutative Noetherian Ring.
- Published in:
- European Journal of Pure & Applied Mathematics, 2015, v. 8, n. 1, p. 111
- By:
- Publication type:
- Article
On the classification of multiplicity-free exterior algebras.
- Published in:
- IMRN: International Mathematics Research Notices, 2003, v. 2003, n. 40, p. 2181, doi. 10.1155/S1073792803131078
- By:
- Publication type:
- Article
FREE ALGEBRAS IN VARIETIES.
- Published in:
- Archivum Mathematicum, 2010, v. 46, n. 1, p. 25
- By:
- Publication type:
- Article
SATURATED FREE ALGEBRAS REVISITED.
- Published in:
- Bulletin of Symbolic Logic, 2015, v. 21, n. 3, p. 306, doi. 10.1017/bsl.2015.23
- By:
- Publication type:
- Article
Noncommutative Positivstellensätze for pairs representation-vector.
- Published in:
- Positivity, 2011, v. 15, n. 3, p. 481, doi. 10.1007/s11117-010-0098-0
- By:
- Publication type:
- Article
Free-decomposability in Varieties of Pseudocomplemented Residuated Lattices.
- Published in:
- Studia Logica, 2011, v. 98, n. 1/2, p. 223, doi. 10.1007/s11225-011-9326-2
- By:
- Publication type:
- Article
Corrigendum: 'Insertion of units at zero product'.
- Published in:
- Journal of Algebra & Its Applications, 2018, v. 17, n. 1, p. -1, doi. 10.1142/S0219498818920020
- By:
- Publication type:
- Article
A new Composition-Diamond lemma for associative conformal algebras.
- Published in:
- Journal of Algebra & Its Applications, 2017, v. 16, n. 5, p. -1, doi. 10.1142/S0219498817500943
- By:
- Publication type:
- Article
On properties of the lower central series of associative algebras.
- Published in:
- Journal of Algebra & Its Applications, 2016, v. 15, n. 10, p. -1, doi. 10.1142/S0219498816501875
- By:
- Publication type:
- Article
Erratum: Modules with pure resolutions over Koszul algebras.
- Published in:
- Journal of Algebra & Its Applications, 2016, v. 15, n. 2, p. -1, doi. 10.1142/S0219498816920018
- By:
- Publication type:
- Article
Primitivity rank of elements of free algebras of Schreier varieties.
- Published in:
- Journal of Algebra & Its Applications, 2016, v. 15, n. 2, p. -1, doi. 10.1142/S0219498816500365
- By:
- Publication type:
- Article
Automorphic equivalence of linear algebras.
- Published in:
- Journal of Algebra & Its Applications, 2014, v. 13, n. 7, p. -1, doi. 10.1142/S0219498814500261
- By:
- Publication type:
- Article
CONSTRUCTION OF FREE COMMUTATIVE INTEGRO-DIFFERENTIAL ALGEBRAS BY THE METHOD OF GRÖBNER-SHIRSHOV BASES.
- Published in:
- Journal of Algebra & Its Applications, 2014, v. 13, n. 5, p. -1, doi. 10.1142/S0219498813501600
- By:
- Publication type:
- Article
TEST RANK OF THE LIE ALGEBRA F/[R',F].
- Published in:
- Journal of Algebra & Its Applications, 2014, v. 13, n. 4, p. 1, doi. 10.1142/S0219498813501223
- By:
- Publication type:
- Article
ON A PROBLEM OF A. V. GRISHIN.
- Published in:
- Journal of Algebra & Its Applications, 2012, v. 11, n. 1, p. 1250020-1, doi. 10.1142/S0219498811005464
- By:
- Publication type:
- Article
AN ALGEBRA GENERATED BY TWO SETS OF MUTUALLY ORTHOGONAL IDEMPOTENTS.
- Published in:
- Journal of Algebra & Its Applications, 2010, v. 9, n. 6, p. 839, doi. 10.1142/S0219498810004178
- By:
- Publication type:
- Article
FREE AUGMENTED LD-SYSTEMS.
- Published in:
- Journal of Algebra & Its Applications, 2007, v. 6, n. 1, p. 173, doi. 10.1142/S0219498807002144
- By:
- Publication type:
- Article
FREE MALCEV SUPERALGEBRA ON ONE ODD GENERATOR.
- Published in:
- Journal of Algebra & Its Applications, 2003, v. 2, n. 4, p. 451, doi. 10.1142/S021949880300060X
- By:
- Publication type:
- Article
Quotient Rings of Ore Extensions with More than One Indeterminate.
- Published in:
- Communications in Algebra, 2008, v. 36, n. 10, p. 3608, doi. 10.1080/00927870802157749
- By:
- Publication type:
- Article
A Problem of B. Plotkin for S-Acts: Automorphisms of Categories of Free S-Acts.
- Published in:
- Communications in Algebra, 2007, v. 35, n. 5, p. 1709, doi. 10.1080/00927870601169390
- By:
- Publication type:
- Article
Automorphisms of Categories of Free Modules, Free Semimodules, and Free Lie Modules.
- Published in:
- Communications in Algebra, 2007, v. 35, n. 3, p. 931, doi. 10.1080/00927870601115856
- By:
- Publication type:
- Article
Relatively Free Algebras with the Identity x 3 = 0 #.
- Published in:
- Communications in Algebra, 2005, v. 33, n. 10, p. 3583, doi. 10.1080/00927870500243254
- By:
- Publication type:
- Article